# SDR A6WA201140518

- Difficulty date: June 26, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,198 hours, 17,365 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL 599AB HAS CHAFING BLENDED AREA AND FOUND TO BE WITHIN SERVICEABLE LIMITS ( MAX MATERIAL REMOVED .004" IAW REO 601R-57-60-020.
